# SDR MASA98136

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120298
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12021299001
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, FOUND THE RIGHT FUSELAGE AFT EMERGENCY LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSY.  OPS CHECKED GOOD.  (M)
